# SDR HNAA2015032500109

- Difficulty date: March 25, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 55,337 hours, 61,726 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Damaged
- Location: Stick Shaker
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, STICK SHAKER ACTIVATED.  ABORTED TAKEOFF IAW MOC CREW PERFORMED STALL WARNING EST AND FOUND F/O FAST/SLOW BUG AT BOTTOM OF FAST/SLOW SCALE.  REPAIRED WIRE 20019A22 AT NR 2 LIFT TRANSDUCER USING STANDARD MAINTENANCE. PRACTICE. CALIBRATED LT AND RT STALL WARNING COMPUTERS IAW MM 27-33-00.  OPS CHECKED GOOD AT THIS TIME.
